# SDR 2020FA0000043

- Difficulty date: July 18, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N800VK
- Make and model: Robsin R66
- Aircraft serial: 0008
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ring
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE AIRFRAME AND 200HR INSPECTION OF THE ENGINE, A CRACK IN THE SLINGER RING DISK OF THE ENGINE SHAFT WELDMENT WAS DISCOVERED.  THE CRACK ANIMATES FROM A MANUFACTURING HOLE IN THE SLINGER RING DISK AND MOVES TOWARDS THE CENTER WHERE THE DISK IS WELDED TO THE DRIVE SHAFT.  THIS IS AN UPDATED SHAFT AS SPECIFIED IN ROBINSON SERVICE LETTER SL-24 THAT WAS INSTALLED JULY 12,
